# SDR FDEA201802070332

- Difficulty date: February 7, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,286 hours, 37,115 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: ACA72821
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR WOULD NOT LATCH, WHEN CLOSED.   FOUND TORQUE TUBE CRACKED AND BROKEN.  REMOVED THE MAIN CARGO DOOR TORQUE TUBE ON FWD SIDE OF DOOR IAW CMM 52-34-04.   INSTALLED A NEW TORQUE TUBE IAW CMM 52-34-04.
